Jump to content
CrazyBoards.org

Sorry to be coming here for advice again


Recommended Posts

I stopped all medications about 4-5 days ago (i cant remember exactly when, it might have been longer than that). Since then i have taken occasional, random doses of my mood stabilizers, but no anti-psychotic. Im going to go back on my mood stabilizers tonight, but i cant convince myself to go back on my anti-psychotic, no matter how hard i try.

You see, for the past few days, i havent been alone in my head. Dont laugh, but Douglas Fargo from Eureka has been in my head all the time. In some ways, its just like a normal crush, i think about him all the time etc, imagine scenarios where i could be with him (like as a character in the show or whatever), but he's also *there*. In my head. I can talk to him, i know he's with me, he hears my thoughts and somehow i just know what he's thinking too. And while im not sure this is even psychosis at all, im scared that taking my anti-psychotic will make him go away, and i dont want that. But if my husband finds out im off my anti-p he will kill me. Like, seriously. He goes mental if i skip my mood stabilizer for a day, if he knew how little medication i've taken over the past week he would be so pissed. And thats the major reason im going back on my mood stabilizer, because i dont want to upset him, but i just dont want to give up this thing between me and Fargo, i dont want to lose that. God, i sound like such a weirdo, and i know how weird this sounds, but i dont know what to do.

I suspect the answer is going to be "go back on your anti-p", but i wanted to get an outside perspective, maybe this isnt even psychosis at all (which would be awesome). I dunno. Anyway, sorry it seems all i do is ask for advice lately :(

Link to comment
Share on other sites

Having a celebrity crush is normal, but feeling like he's actually there in your head is not. It might be very pleasant, but it sure sounds psychotic to me. You have probably experienced psychotic symptoms that are not pleasant at all in the past, and if you're already having these symptoms after less than a week off your AAP, chances are that you're heading for worse if you don't go back on your AAP. It is a trade-off: yes, you probably will lose the Douglas Fargo in your head. But you will prevent yourself from heading right into a psychotic break, with all the terrible consequences that would have. Awful psychotic symptoms, possible hospitalization and a big, big fight with your husband are the things that come to mind immediately. Is Fargo in your head really worth that?

Link to comment
Share on other sites

Back on the meds. ASAP. But you might want to call you pdoc, and make sure it works for you to go back to your prior dosage.

Why did you stop them in the first place? If you're having problems with side effects or something, that's something you should discuss with your pdoc as well. Odds are, there are changes you could make that would help that, other than just going off your meds.

Link to comment
Share on other sites

I originally came off for a simple reason: i forgot to re-stock my pill container, and thus kep forgetting to take them. And then after a couple of days i still felt fine, so i decided to hold off for a couple more days before going back on and then... he came into my head. And now my whole world feels like its gone mad.

Link to comment
Share on other sites

Go back on. Now. But also do call your pdoc and let him/her know what's going on. He/she might actually want to increase your dosage for a couple of days, to get you back to a better place more quickly.

And maybe go with some of that PRN zyprexa.

Link to comment
Share on other sites

Yes, meds immediately and then call pdoc.

And your poor husband... how can he possibly measure up to a (completely imaginary and hence your idealized fantasy, at least right now before things go sour on you fast) celebrity in your head? You gotta let go of the celb dude (sorry, don't know who he is, really).

MEDS. And you may need to go slightly higher a bit for awhile, if pdoc suggests it, as SS says.

Anna

Link to comment
Share on other sites

Guest Vapourware

Look, it's one thing to develop a crush on someone, and it's an entirely different matter if you think they are in your head and can hear your thoughts. You cannot develop ties with a stranger, and people can't be in your head.

It's a really good idea to be back on APs. It sounds like you have some control over the delusion now, but that can change pretty rapidly.

Link to comment
Share on other sites

Well, i tried this morning. I woke up, i said to myself "i will try to take the Latuda". And then i heard his thoughts, felt his sadness that we would not be together any more, and i squeezed his hand and i knew... i could not take that pill. Im sorry, im so sorry, i dont want anyone to think im just disregarding their advice, i know what i should do, but its just so freaking HARD. I was listening to Florence and the Machine, and this lyric pretty much sums me up right now:

"I took the stars from our eyes, and then I made a map, And knew that somehow I could find my way back. Then I heard your heart beating, you were in the darkness too, So I stayed in the darkness with you"

Link to comment
Share on other sites

Latuda is easy medicine to take, IME, and I don't think it will make him go away right away. More like a slow parting that will be easy to take.

ETA:

ESS, you know this isn't real right now, or it's in the in between without anything else happening. But soon enough, other delusion will start to take hold. Paranoia may begin. Other hallucinations start. Whatever you prior psychosis has included will take shape. Your friend may turn on you. It all may get ugly soon. Quit while it is still nice and a pleasant memory you can look back on fondly. If you wait much longer, it won't be.

Link to comment
Share on other sites

Well, things got worse before they got better, but im back on meds now. As predicted, being "told" by my delusion that i couldnt take my meds proved pretty effective, and i stayed off them. Then i started hearing growls and laughing, became super paranoid (i was convinced everything i posted online was being read by the government, thought my husband was trying to drug me etc etc) and generally started getting freaked out.

Then, the night before last, it all came to a head. I woke up at 4 am convinced my house was full of demons, that they had taken my friend away and possessed my husband, and they were going to try and kill me. I lay there petrified for nearly an hour, before the bulb in the bathroom blew, making the bedroom pitch dark. I started screaming hysterically, after a long while of screaming, crying and hyperventilating my husband convinced me to take Thorazine and i pretty much blacked out. Im back on the Latuda, and im taking PRN Thorazine to get things back on track in the meantime. Im seeing my shrink tomorrow, so at least i'll be able to discuss it with him.

I would say that is easily the worst psychotic episode i've ever had, at least that i can remember anyway.

Thanks for the advice, and sorry for not listening like i should have!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...